# SDR R61A201505140290

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 11,585 hours, 11,261 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD FLIGHT ATTENDANT FLASHLIGHT WAS MISSING. MAINTENANCE PLACED FLASHLIGHT ON MEL PER BOMBA AMM AND LATER INSTALLED NEW FORWARD FLIGHT ATTENDANT FLASHLIGHT PER BOMBA AMM AND OPS CHECKED GOOD.
